RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1259–1261 (Mi fpm438)  

Short communications

Algorithms on finite sets of vectors and space points

M. N. Maryukov

I. G. Petrovsky Bryansk State Pedagogical University

Abstract: In this paper we construct the computational algorithms on finite sets of vectors that allow to find the number of equivalence classes of these sets relative to the vector collinearity relation, and the number of two-dimensional subsets defined by all pairs of vectors from the set. We show the application of these algorithms to solution of two combinatorial problems for finite sets of space points.

Full text: PDF file (141 kB)

Bibliographic databases:
UDC: 519.6
Received: 01.01.1997

Citation: M. N. Maryukov, “Algorithms on finite sets of vectors and space points”, Fundam. Prikl. Mat., 5:4 (1999), 1259–1261

Citation in format AMSBIB
\Bibitem{Mar99}
\by M.~N.~Maryukov
\paper Algorithms on finite sets of vectors and space points
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1259--1261
\mathnet{http://mi.mathnet.ru/fpm438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782966}
\zmath{https://zbmath.org/?q=an:0962.65014}


Linking options:
  • http://mi.mathnet.ru/eng/fpm438
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:225
    Full text:91
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020